Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 200ml

£7.00
200 ML | £3.50 per 100ML
3712435

Calpol Six Plus Sugar Free Suspension. Colour and sugar free, strawberry flavour. Pain and fever relief. Each 5ml contains 250mg paracetamol.
See details below, always read the label

Suitable for: Adults and children 6 years and over.
Active ingredients: Paracetamol.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 28 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and will relieve pain and / or fever in many conditions including:

  • cold and flu
  • headache
  • toothache
  • earache
  • post-immunisation fever
  • sore throat
  • other aches and pains

It is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets.

Suitable for

Adults and children 6 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. Not recommended for children under 6 years old.

For oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.

Child's Age: 6-8 years; How Much – up to 4 times a day: One 5 ml spoonful (large end).

Child's Age: 8-10 years; How Much – up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end).

Child's Age: 10-12 years; How Much – up to 4 times a day: Two 5 ml spoonfuls (large end).

Child's Age: 12-16 years; How Much – up to 4 times a day: Two to three 5 ml spoonfuls (large end).

Child's Age: Adults and children over 16 years; How Much – up to 4 times a day: Two to four 5 ml spoonfuls (large end).

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Storage

Do not store above 25°C.

Store in the original package.

Hazards and Cautions

Do not exceed the stated dose

Contains Paracetamol - Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist, consult your doctor.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol.

Ingredients

Active Ingredients: Paracetamol.

Also contains: Maltitol, E420, E218 and E216.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.